# SDR REXA201100751

- Difficulty date: October 31, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N8930E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7930
- Aircraft time: 17,498 hours, 14,943 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE SKIN IS DENTED FWD OF FS 700 BETWEEN S-20R AND S-22R.  REPAIR IAW EA CRJ253-00184A AS AUTHORIZED BY 8110-3 DATED 10/31/11.
